# SDR WX0A2022081274199

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 53,239 hours, 37,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32145410
- Part serial: 007151
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU 12WL FAILED CAPACITY CHECK. / REMOVED AND REPLACED EPSU 12WL IAW A320 AMM 33-51-38. OPS CHECK NORMAL."
